MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404252-10
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with an inflatable penile prosthesis (ipp) experienced pain and discomfort near the glans.A surgical procedure was performed, during which it was determined that the left cylinder had slightly migrated downward, resulting in patient discomfort.The ipp was subsequently replaced.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100800768 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25461045
Report Number2124215-2026-31027
Device Sequence Number8725868
Product Code JCW
UDI-Device Identifier00878953009810
UDI-Public(01)00878953009810(17)271229(10)1100859454
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404252-10
Device Catalogue Number72404252-10
Device Lot Number1100859454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/10/2026
Date Device Manufactured12/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexUnknown